ADVIL
 
Child-Lok Cap Ibuprofen 200 mg 100 Caplets

  ADVIL Child-Lok Cap Ibuprofen 200 mg 100 Caplets
Roll over image to zoom in
Product Code: 69639
Shop all ADVIL products now!
$15.49
Availability IN STOCK

Keep little fingers away from the places they don't belong. Advil  Ibuprofen Tablets 200 mg (150) has this Child-Lok Cap that prevents from little fingers from taking off the cap. Advil is a pain reliever and fever reducer with an easy-swallow coating. Advil provides temporary relief of the following aches and pains:

  • migraine symptoms (.e.g sensitivity to light, sound, and nausea)
  • headache
  • menstrual pain
  • backache
  • toothache
  • fever
  • arthritis pain
  • muscle & joint pain

Advil Child-Lok Cap Ibuprofen 200 mg contains the following ingredients:

  • Acetylated Monoglyceride
  • Beeswax and/or Carnuba Wax
  • Croscarmellose Sodium
  • Iron Oxides
  • Lecithin
  • Methylparaben
  • Microcrystalline Cellulose
  • Pharmaceutical Glaze
  • Povidone, Propylparaben
  • Silicon Dioxide
  • Simethicone
  • Sodium Benzoate
  • Sodium Lauryl Sulfate
  • Starch, Stearic Acid
  • Sucrose (Sugar)
  • Titanium Dioxide
  • Keep out of reach of children.
  • This package contains enough medicine to seriously harm a child.
  • Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients.
  • Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug.
  • Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician.
  • Consult your physician if the pain or fever persists for more than 5 days.
  • Do not exceed the recommended dose unless advised by a health care professional.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician.
Value Valet icon

REVIEWS

Be the first to write a review

↑ Back to Top